Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 
 

 

On Wu's form of the first main theorem of value distribution


Author: John J. Hirschfelder
Journal: Proc. Amer. Math. Soc. 23 (1969), 548-554
MSC: Primary 53.80
DOI: https://doi.org/10.1090/S0002-9939-1969-0247597-5
MathSciNet review: 0247597
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] J. Hirschfelder, The first main theorem of value distribution in several variables, Invent. Math. 8 (1969), 1-33. MR 0245840 (39:7146)
  • [2] W. Stoll, The multiplicity of a holomorphic map, Invent. Math. 2 (1966), 15-58. MR 0210947 (35:1832)
  • [3] -, The continuity of the fiber integral, Math. Z. 95 (1967), 87-138. MR 0243113 (39:4437)
  • [4] -, A general first main theorem of value distribution theory, Acta Math. 118 (1967), 111-191. MR 0217339 (36:430a)
  • [5] H. Wu, Remarks on the first main theorem in equidistribution theory. I, II, J. Differential Geometry 2 (1968), 197-202, 369-384. MR 0276500 (43:2247a)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 53.80

Retrieve articles in all journals with MSC: 53.80


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1969-0247597-5
Article copyright: © Copyright 1969 American Mathematical Society

American Mathematical Society